# SDR HDNA 20160609959

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N911MT
- Make and model: Snias AS350B3
- Aircraft serial: 3233
- Aircraft time: 7,867 hours, 29,650 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 7,693 hours, 22,583 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Belt
- Part number: POLYV597K4
- Condition: Broken
- Location: Hyd System
- Part time: 100 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT, ACFT EXPERIENCED A COMPLETE HYDRAULIC FAILURE, FOLLOWED BY THE HYDRAULIC LIGHT..  EMERGENCY PROCEDURE WAS FOLLOWED IAW THE CHECK LIST AND ACFT WAS SAFELY LANDED WITH NO FURTHER DAMAGE.  DURING POST FLIGHT, HYDRAULIC BELT WAS FOUND TO HAVE FAILED AND COME APART.
